# SDR DALA1127009858

- Difficulty date: March 27, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Box
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT TORQUE BOX LWR WEB GOUGED & PUNCTURED, FS 265-270.  CUT OUT DAMAGED AREA IAW SRM 53-01, PG 25, FABRICATED REPAIR DOUBLER AND FILLER, AND INSTALLED  REPAIR PARTS IAW SRM 53-01, PG 25, AND SRM 53-30-05, PG 12, AND SRM 51-30-2, AT FWD CARGO DOOR CUTOUT TORQUE BOX WEB.  NDT NOTED NO CRACKS IAW SRM 06-10-01.001, TREATED AND  PRIMED PARTS IAW SRM 51-10-03, PG 30,32, (STA 265-270).
